Alert archive / West Virginia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 103, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 22, 2020, 4:58 PM EDT for Cabell County, Lincoln County, Wayne County, West Virginia; Lawrence County, Ohio; Boyd County, Kentucky. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2020, 4:58 PM EDT (20:58 UTC)
- Expired
- Jul 22, 2020, 5:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boyd County, KY, Lawrence County, OH, Cabell County, WV, Lincoln County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 63 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 5:11 PM EDT | TSTM WND DMG | 2 Wsw Pea Ridge, WV | POWER LINES DOWNED FROM STORM. |
| Jul 22, 5:31 PM EDT | TSTM WND DMG | 2 Wnw Milton, WV | POWER LINES TAKEN DOWN FROM STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
494
WUUS51 KRLX 222058
SVRRLX
KYC019-OHC087-WVC011-043-099-222145-
/O.NEW.KRLX.SV.W.0103.200722T2058Z-200722T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
458 PM EDT Wed Jul 22 2020
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Eastern Boyd County in northeastern Kentucky...
Southeastern Lawrence County in southeastern Ohio...
Cabell County in central West Virginia...
Northwestern Lincoln County in central West Virginia...
Northern Wayne County in western West Virginia...
* Until 545 PM EDT.
* At 458 PM EDT, a severe thunderstorm was located over Ceredo, or
near Chesapeake, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Huntington, Ashland, Coal Grove, Wayne, Chesapeake, Proctorville,
Beech Fork State Park, Barboursville, Kenova, Catlettsburg, Ceredo,
Ona, Burnaugh, Durbin, Centerville, South Point, Burlington,
Athalia, Lockwood and Salt Rock.
This includes the following highways...
Interstate 64 in Kentucky between mile markers 186 and 191.
Interstate 64 in West Virginia between mile markers 1 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3858 8261 3857 8219 3853 8213 3818 8226
3829 8273
TIME...MOT...LOC 2058Z 276DEG 25KT 3840 8252
HAIL...<.75IN
WIND...60MPH
$$
222 follow-up statements
521
WWUS51 KRLX 222122
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
522 PM EDT Wed Jul 22 2020
KYC019-222132-
/O.CAN.KRLX.SV.W.0103.000000T0000Z-200722T2145Z/
Boyd KY-
522 PM EDT Wed Jul 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOYD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3856 8242 3857 8219 3853 8213 3818 8226
3829 8249
TIME...MOT...LOC 2122Z 264DEG 34KT 3845 8222
$$
OHC087-WVC011-043-099-222145-
/O.CON.KRLX.SV.W.0103.000000T0000Z-200722T2145Z/
Lawrence OH-Cabell WV-Lincoln WV-Wayne WV-
522 PM EDT Wed Jul 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN LAWRENCE...CABELL...NORTHWESTERN LINCOLN AND
NORTHEASTERN WAYNE COUNTIES...
At 522 PM EDT, a severe thunderstorm was located over Ona, or 8 miles
east of Proctorville, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Huntington, Chesapeake, Proctorville, Beech Fork State Park,
Barboursville, Ona, Athalia, Salt Rock, Pea Ridge, Lavalette, Green
Bottom and Scottown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3856 8242 3857 8219 3853 8213 3818 8226
3829 8249
TIME...MOT...LOC 2122Z 264DEG 34KT 3845 8222
HAIL...<.75IN
WIND...60MPH
$$
22401
WWUS51 KRLX 222136
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
536 PM EDT Wed Jul 22 2020
OHC087-WVC011-043-099-222146-
/O.EXP.KRLX.SV.W.0103.000000T0000Z-200722T2145Z/
Lawrence OH-Cabell WV-Lincoln WV-Wayne WV-
536 PM EDT Wed Jul 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE...
CABELL...NORTHWESTERN LINCOLN AND NORTHEASTERN WAYNE COUNTIES WILL
EXPIRE AT 545 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3856 8242 3857 8219 3853 8213 3818 8226
3829 8249
TIME...MOT...LOC 2136Z 276DEG 25KT 3844 8211
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:48 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 22, 2:48 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 248 PM EDT Wed Jul 22 2020 .SYNOPSIS... A cold front enhances the chance for strong, heavy showers and thunderstorms through Thursday, before pushing through Thursday night and Friday. Slightly drier weather for the weekend. && .NEAR TERM /THROUGH THURSDAY/... As of 240 PM Wednesday... An upper level trough moving through the Ohio Valley region has been pushing several waves of convection across the area today. The first of these waves, has already exited to our east and currently the second wave is approaching the western edge of the CWA. This should bring another round of scattered showers and storms into the area through the evening. A few of the stronger storms may be accompanied by strong to severe wind gusts. Moisture remains fairly high and precipitable water values are in the 1.5-2" range. This indicates heavy rainfall may be possible with any convection this afternoon/evening and along the eastern half of the CWA there is a risk of excessive rainfall. On Thursday, the upper level trough will bring a front in to the area bringing another opportunity for showers and storms to develop during the day. These storms could bring more heavy rains and a few storms could become severe. Convection should begin to decrease during the evening as cooling begins. During the day tomorrow, temperatures should reach highs in the 80s throughout the lowlands and upper 60s-70s in the higher elevations. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... As of 248 PM Wednesday... Surface front will continue to reside over the region through the short term but it will become less well defined with upper level ridging starting to build in from the west. The net result will be a continuation of showers/storms but they will become less numerous through time with a drier airmass trying to advect in from the northwest by Friday afternoon and night. Temperatures will remain very warm despite the attempt of an airmass change with highs on Friday likely warming back into the upper 80s to near 90 in the lowlands. Dewpoints will likely lower into the mid 60s allowing for a relatively comfortable night Friday night. In fact, Friday night looks like a good night for dense fog development with temperatures falling several degrees below river/lake temps after the recent warm weather so decided to go ahead and add in some patchy dense fog wording into the forecast. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 248 PM Wednesday... High pressure appears poised to build into the region briefly over the weekend. Still enough moisture hanging around with a weakness in the ridge to our east so an isolated mountain shower/storm will be possible each afternoon, but most locations should remain dry Saturday and Sunday. Temperatures will be forecast to rebound back into the 90s in the lowlands but dewpoints stay in the 60s keeping afternoon heat indices manageable. Models are in good agreement in shunting the ridge back to our west for early next week as another longwave trough digs into the Great Lakes and Northeast. This will force another surface front southward into the region renewing thunderstorms chances Monday through Wednesday. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... As of 205 PM Wednesday... Have seen a bit of a decrease in convection this afternoon, but, by evening, another round of showers should move through the area. For now, have coded VCTS into the TAFS though this may need to be amended later on. MVFR in the mountains should gradually improve over the next couple of hours and VFR is generally expected to dominate the TAF period. However, convection moving through the area could briefly lead to degraded conditions. Sustained winds should remain in the 5-10kt range though it is possible for strong gusts to occur during storms this afternoon/evening. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... ALTERNATE SCENARIOS: Thunderstorm coverage/timing may vary from the forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z THURSDAY... && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ABE/JLB NEAR TERM...JLB SHORT TERM...ABE LONG TERM...ABE AVIATION...JLB
Hazardous weather outlook, Jul 22, 2:26 PM EDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 226 PM EDT Wed Jul 22 2020 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-231830- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 226 PM EDT Wed Jul 22 2020 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...This Afternoon and Tonight. An isolated severe thunderstorm is possible this afternoon and evening. Damaging winds would be the primary threat from any severe thunderstorm. There is also a threat for excessive rainfall which could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An isolated severe thunderstorm is possible Thursday afternoon and evening. Damaging winds would be the primary threat from any severe thunderstorm. There is also a threat for excessive rainfall which could lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. ABE
In the hours before
Special weather statement, Jul 22, 11:53 AM EDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service Charleston WV
1153 AM EDT Wed Jul 22 2020
WVZ040-525-526-221630-
Barbour-Northwest Randolph-Southeast Randolph-
1153 AM EDT Wed Jul 22 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANDOLPH AND
SOUTHEASTERN BARBOUR COUNTIES...
At 1152 AM EDT, a strong thunderstorm was located over Elkins, moving
east at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Elkins, Belington, Dailey, Beverly, Junior, Womelsdorf (Coalton),
Montrose, Harman, Pheasant Run, Dryfork, Glady, Bowden and Kerens.
This includes Route 33 between mile markers 31 and 35.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3893 7946 3890 7945 3889 7948 3889 7952
3887 7951 3884 7954 3883 7952 3882 7953
3878 8001 3899 8001 3908 7978 3904 7978
3904 7977 3897 7951 3898 7948 3897 7944
3893 7942
TIME...MOT...LOC 1552Z 250DEG 29KT 3893 7989
ABESpecial weather statement, Jul 22, 12:26 PM EDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
1226 PM EDT Wed Jul 22 2020
WVZ032-040-221715-
Barbour-Taylor-
1226 PM EDT Wed Jul 22 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TAYLOR AND BARBOUR
COUNTIES...
At 1225 PM EDT, a strong thunderstorm was located near Philippi,
moving northeast at 25 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Grafton, Philippi, Flemington, Moatsville, Tygart Lake State Park,
Volga, Thornton, Knottsville, Galloway and Nestorville.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3921 7981 3920 7983 3913 7984 3911 7982
3904 8013 3918 8022 3924 8016 3925 8017
3939 7990 3930 7989 3929 7986 3924 7985
3923 7981
TIME...MOT...LOC 1625Z 243DEG 23KT 3917 8011
ABESpecial weather statement, Jul 22, 3:35 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
335 PM EDT Wed Jul 22 2020
KYZ101>103-OHZ083>087-222000-
Boyd-Greenup-Carter-Jackson-Meigs-Gallia-Lawrence-Vinton-
335 PM EDT Wed Jul 22 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BOYD...
GREENUP...CENTRAL CARTER...WEST CENTRAL MEIGS...NORTHWESTERN
GALLIA...JACKSON...SOUTHERN VINTON AND NORTHWESTERN LAWRENCE
COUNTIES...
At 334 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles north of Jackson to near Head of
Grassy. Movement was southeast at 20 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Portsmouth, Ironton, Jackson, Wellston, Grayson, Olive Hill, Oak
Hill, Lake Vesuvius, Carter Caves State Park, New Boston, Greenup,
Denton, Gesling, Greenbo Lake, Oldtown, Load, Letitia, Princess,
Naples and Rush.
This includes Interstate 64 in Kentucky between mile markers 155 and
182.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3834 8323 3842 8324 3849 8319 3859 8307
3873 8303 3876 8289 3858 8284 3860 8274
3861 8274 3868 8276 3868 8270 3883 8265
3886 8276 3894 8275 3895 8281 3912 8279
3921 8272 3915 8224 3826 8283 3833 8327
TIME...MOT...LOC 1934Z 305DEG 38KT 3917 8271 3839 8335
22Special weather statement, Jul 22, 4:02 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Charleston WV
402 PM EDT Wed Jul 22 2020
KYZ101>103-OHZ083>087-222030-
Boyd-Greenup-Carter-Jackson-Meigs-Gallia-Lawrence-Vinton-
402 PM EDT Wed Jul 22 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BOYD...
GREENUP...CARTER...WEST CENTRAL MEIGS...NORTHWESTERN GALLIA...
JACKSON...SOUTH CENTRAL VINTON AND CENTRAL LAWRENCE COUNTIES...
At 402 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Jackson to near Haldeman. Movement
was east at 25 mph.
Wind gusts of 50 to 55 mph are possible with these storms.
Locations impacted include...
Ashland, Portsmouth, Ironton, Jackson, Wellston, Grayson, Coal Grove,
Olive Hill, Oak Hill, Rio Grande, Rutland, Cannonsburg, Lake
Vesuvius, Carter Caves State Park, New Boston, Greenup, Coalton,
Denton, Gesling and Greenbo Lake.
This includes Interstate 64 in Kentucky between mile markers 151 and
185.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3833 8332 3834 8323 3843 8323 3859 8307
3873 8303 3876 8289 3858 8284 3860 8274
3868 8276 3868 8270 3885 8265 3886 8276
3894 8275 3895 8280 3897 8281 3912 8271
3904 8208 3819 8287 3831 8334
TIME...MOT...LOC 2002Z 323DEG 58KT 3907 8260 3831 8327
22Special weather statement, Jul 22, 4:35 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
435 PM EDT Wed Jul 22 2020
KYZ101>103-105-OHZ083>087-WVZ005>008-222100-
Boyd-Lawrence-Greenup-Carter-Jackson-Lawrence-Vinton-Meigs-Gallia-
Wayne-Jackson-Mason-Cabell-
435 PM EDT Wed Jul 22 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BOYD...SOUTHEASTERN
GREENUP...EAST CENTRAL CARTER...NORTHEASTERN LAWRENCE...MEIGS...
LAWRENCE...GALLIA...SOUTHEASTERN JACKSON...SOUTHEASTERN VINTON...
NORTHWESTERN JACKSON...NORTHWESTERN WAYNE...MASON AND CENTRAL CABELL
COUNTIES...
At 435 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Albany to near Grayson. Movement
was east at 25 mph.
Wind gusts of 50 to 55 mph are possible with these storms.
Locations impacted include...
Huntington, Ashland, Ironton, Point Pleasant, Grayson, Gallipolis,
Louisa, Coal Grove, Pomeroy, Wayne, Rio Grande, Chesapeake, Racine,
Proctorville, Rutland, Beech Fork State Park, Cannonsburg, Lake
Vesuvius, Forked Run State Park and Barboursville.
This includes the following highways...
Interstate 64 in Kentucky between mile markers 172 and 191.
Interstate 64 in West Virginia between mile markers 1 and 18.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3922 8228 3920 8227 3917 8183 3908 8173
3809 8255 3830 8297
TIME...MOT...LOC 2035Z 301DEG 49KT 3916 8222 3834 8287
22The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:53 AM EDT | Special Weather Statement | RLX | Randolph | 37 min |
| Jul 22, 12:26 PM EDT | Special Weather Statement | RLX | Barbour | 49 min |
| Jul 22, 4:35 PM EDT | Special Weather Statement | RLX | Mason | 25 min |
| Jul 22, 5:18 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Mason, Putnam | 42 min |
| Jul 22, 5:59 PM EDT | Special Weather Statement | RLX | Kanawha | 31 min |
| Jul 22, 6:09 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam, Roane | 40 min |
| Jul 22, 6:43 PM EDT | Special Weather Statement | RLX | Fayette | 32 min |
| Jul 22, 7:03 PM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Gilmer | 27 min |
| Jul 22, 7:22 PM EDT | Special Weather Statement | RLX | Nicholas | 23 min |
| Jul 22, 7:42 PM EDT | Special Weather Statement | RLX | Braxton | 33 min |
| Jul 22, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Lewis, Randolph, Upshur, Webster | 43 min |
| Jul 22, 5:06 AM EDT | Special Weather Statement | RLX | Morgan | 24 min |
| Jul 22, 3:35 PM EDT | Special Weather Statement | RLX | Jackson | 25 min |
| Jul 22, 4:02 PM EDT | Special Weather Statement | RLX | Gallia, Jackson, Lawrence | 28 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2020Severe Thunderstorm Warnings in Ohio, 2020Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.